# SDR UPS97222385

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKS FOUND AT BS 1183 LBL 36.83 VERTICAL BEAM BETWEEN WL 233 AND WL 253.  TWO CRACKS 1 INCH LONG EITHER SIDE OF VERTICAL BEAM 'T' ANGLE AT WL 238.  REPAIR CARRIED OUT IAW EO B727-5311-0631 APP C.
